# SDR JR2R20171002864

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 7,269 hours, 4,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 17086181005
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT FS 24098 - 24868, RBL 876.3-1028.7, WATER LINE 490.  REMOVED AND REPLACED  IAW SRM 51-42-01.
